# SDR HALA2012010900010

- Difficulty date: January 9, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 37,691 hours, 7,052 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Inoperative
- Location: Air Driven
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SINGIFICANT SYS - ELEVATOR FEEL STATUS MESSAGE ANNUNCIATED DURING FLIGHT.  TROUBLESHOT IAW FIM 27-31-00/101, FIG 106 AND MESSAGE IS ASSOCIATED WITH ADP INOPERATIVE, NOT PROVIDING ENOUGH HYD SYS PRESSURE, MESSAGE CLEARED, OK FOR SERVICE.
